# SDR DALA2017112408299

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 85,776 hours, 11,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 1439 LBL24 FOUND CRACKED. C/W ERA 563089-14.
